# SDR DALA1226073121

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT AT FR 20 -Y1292 HAS 1 IN WIDE X 1.5 LONG AREA OF EXFOLIATION.  RETAIN FOR RECORDS.  BLENDED AREA IAW A319 SRM 51-74-00 AREA DIMENSIONS AFTER REWORK L=1.5"W=1.4"D=.048" ORIG MAT THICKNESS .079 FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-11-14 FIG 105.  REMOVED AVIONICS BRACKET FWD AND AFT.  RMVD FLOOR SUPPORT AND 1 EA SPLICE IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT.  TRANSFERRED 7 EACH BRACKETS IAW A319 SRM 51-42-11.  LOCATED AND DRILLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  INSTALLED, ALNG W/ BRACKETS.
